Jump to content

SNRIs & HPPD


Bugger
 Share

Recommended Posts

Hi guys,

 

So it's nearly been a year now since I've developed mild HPPD, I haven't really posted much information on this forum but I thought I'd put my say in it now?

 

After 8 months of what was fortnightly MDMA use, I ended up with pretty bad anxiety and depression. Big anxiety attack on pills over my fear of "flashbacks", which I never had, and since then I've had a range of mild symptoms. They only happen in the dark frequently, occassionally in dim light but never outside.

 

I was put on an SNRI known as Pristiq 7 months ago, after being reluctant reading up all this stuff on HPPD. I thought I was a goner and had proper fried myself from what I thought was only going to be a harmless period of drugs. Several student GPs, two neurologists and a psychiatrist both recommended it to me, despite not really knowing what HPPD was.

 

My "spirals" in the dark got more noticable, but as time went on I've beginning to think my symptoms become less in intensity more often. Still there, but not worse at all.

 

I can safely say this medication has saved my mental health, my final year grades at university and effectively my life. I highly recommend it to anyone who's chronic anxiety towards HPPD or other things is leading them into a bad depression. Unfortunately I have prevented my recovery along the way by infrequent drug use, but thankfully (I do need to learn very soon) it hasn't hindered my mental health or visual symptoms.

 

Has anyone else had experience with various SNRIs? I've read a few scientific articles discussing how HPPD symptoms had resolved on someone being on Prozac (SSRI), but that's about it.

Link to comment
Share on other sites

its very tricky to say a med wil help anhoter because every med works different for every body its like a russian roulete buth i am glad for you its work mentaly because its the hardest part of hppd all the symptoms blowing your head off

for the most here anti depsressants work negativly and worsing symptoms your lucy you find the right med for you

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.